Generalized partially linear single-index models

American Statistical Association
Publication Type:
Journal Article
Journal of the American Statistical Association, 1997, 92 (438), pp. 477 - 489
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010000282OK.pdf1.02 MB
Adobe PDF
A semiparametric version of the generalized linear model for regression response was developed by replacing the linear combination with nonparametric components. The generalized partially linear single-index models were formed by combining simpler, conventional models such as single-index and partially linear models. Furthermore, the asymptotic distributions of the linear combination involving unknown parameters and unknown function was obtained by using local linear methods.
Please use this identifier to cite or link to this item: